# SDR FDEA201908091820

- Difficulty date: August 9, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 75,396 hours, 20,610 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Restrictor
- Part number: 6F2780
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WHEN RETRACTING FLAPS RECEIVED LEVEL 2 FLAP DISAG. FLAP INDICATED 6,6,7,7 WITH HANDLE IN UP/0 EXT POSITION. RAN QRH. (DUMPED FUEL FROM 75.2 TO 50.0 POUNDS.) MATCHED UP FLAP HANDLE TO 7 MARK, BUT FLAP INDICATED 0. NORMAL LANDING. IDENTIFIED PARTS  WING FLAP CONTROL VALVE. PLEASE REF IPC ITEM 340 IN 27-52-65-01, RESTRICTOR REQUIRED FOR T/S. P/N 6F3778. CHECKED BOTH FCCS, FOUND NO FAULT IN CURRENT AND LAST LEG. BOTH FCC AUTO FLT SYSTEM TEST PASSED AS PER AMM 22-00-00-5. PERFORMED FLAP OPS CK SEVERAL TIMES. R&R EXTEND RESTRICTOR P/N 6F2780 IN NR 2 HYD SYSTEM OF I/B FLAP CONTROL VALVE AND INBOARD FLAP CONTROL VALVE ASSY FOR PRECAUTION AS PER AMM 27-52-03-4,  OPS CK NORMAL AS PER AMM 27-50-00-5.
